# SDR 2000ZZZX731

- Difficulty date: July 28, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 410101003
- Condition: Cracked
- Location: Compressor
- Part time: 836 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
